# SDR ABXA030136

- Difficulty date: April 18, 2003
- Submitted: April 21, 2003
- Operation: Air carrier
- Aircraft: N944AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47550
- Aircraft time: 57,365 hours, 61,319 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Mlg Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

GEAR DOOR OPEN LIGHT ILLUMINATED IN FLIGHT. GEAR RECYCLED. EMERGENCY DECLARED. LIGHT REMAINED ILLUMINATED UNTIL DESCENT.  CREW VERBAL GEAR UPLATCH CHECK WAS NORMAL. COULD NOT DUPLICATE. VERIFIED RIGHT MAIN LANDING GEAR DOOR POSITION SENSOR WAS OUT OF RIG. RIGGED TARGET AND SENSOR TO SPECS IAW DC-9 AMM 32-60-03-2-0201. FINAL DOOR INDICATION WAS NORMAL.
